Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Suffering from pain in left knee. Prescribed zorab, ubicar. X-ray confirmed arthritis. Correct medication?

Hi, My mother recently started getting pain on her left knee . We consulted a doctor and after taking an xray the doctor confirmed at my mother is having arthiritis. She was prescribed Zorab and Ubicar tablets fo10 days. But When i looed in the internet for zorab, I could not find anything related to arthiritis. Please advice whether to go ahead with this medicines
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM

The knee pain is commonly resulted of an arthritis. It is common with aging. The zorab is a proton pump inhibitor containing rabiprazole which is used for controlling acid levels in stomach. It is also prescribed with other drugs that can cause gastritis like NSAIDs which are anti inflammatory drugs and commonly used as pain killer e.g ibuprofen, diclofenic sodium, mefnamic acid. These drugs are very necessary in the treatment of arthritis and proton pump inhibitor are prescribed with them to prevent gastritis. However you doctor haven't prescribed anti inflammatory drugs which have a key role in the treatment of arthritis.

You mother can use diclofenic sodium for arthritis along with acetaminophen as cure of arthritis. For best opinion visit orthopedic doctor.

Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor